DANGEROUS ADVERSE EFFECTS

27 October 2013

Thinning of skin on hands

Two or more layers of skin vanished. This could allow bacteria to find its way into the blood stream even through a graze. I got weeping sores on the backs of both hands after contracting chilblains. There are many elderly who are on cholesterol lowering drugs who, as a result, suffer from ulcers on their legs.

Unusually cold with tremors

For months during the winter of 2009, I would feel unusually cold. This is Hypoglycemia – sugar too low. Or so my good doctor and every other medical professional told me. However, I discovered that is too is a fabrication. Anyone, no matter what their blood glucose may read, can quite easily slip into the realm of Hypoglycemia and die.

This means that the medical world has been keeping this fact a secret, ignoring it, or playing it down.

Which also suggests that your good health means little to your doctor, because he is aware that his financial return from your visits, plus a 30% payment of the cost of each drug he prescribes, free holidays and his travel expenses paid by drug companies will just about cease if you became truly aware to the danger of these toxic drugs. It is a case of 'the less you know the worse for you, and the better for him'.

Reason for staying silent

Because my doctor did not to educate me in this regard I had no idea what was causing this coldness. On independent advice I requested a Biopsy Punch to find out the nature of the weeping sores covering the backs of my hands and fingers. The med lab report stated that they were caused by deep seated and severe chilblains.

It was not until 2011 after I requested and received all my medical history files that I discovered my doctor had diagnosed the sores as Impetigo. This condition usually affects children in warm, humid climates. It can also indicate a lack of Niacin. This was not the case with me. This told me that Doctor David John Geard wanted me dead!

Retinal Retinopathy

In 2007 after taking a combination of drugs, Lipex, Glibenclamide and Metformin for several years, I contracted eye damage and began laser treatment. Two years later in the winter of 2009, my doctor prescribed 50mgs x 2 daily of Nicotinic acid. NIACIN) for the chilblains. This also told me that Dr Geard, whom I thought of as a friend, also wanted to see me go blind.

Nicotinic acid

One of his nurses phoned and led me to believe that the Nicotinic acid would warm my blood. In fact it is not a treatment for chilblains and is known to cause eye damage and blindness.

As the eye damage had already started. I believe the Nicotinic acid aggravated the situation which the eye specialist put down to high sugar levels. She did not know I had been taking Nicotinic acid as far as I know. However, I had asked her two years earlier if drugs can cause eye damage. She said,I wouldn't know what effect any drugs had on a person.” At the time I thought her reply was odd.

Abnormal gait

The wobbly legs syndrome began about 2001 – One year after taking Glibenclamide. It had the effect of slowing me up. I thought it was just my age, as I did with all the side effects from the toxic drugs. Today, after 16 months off the drugs, the abnormal gait has all but gone.

Healing medication

Medication is supposed to heal or relieve a medical problem, however, not one of the drugs prescribed by my G.P. over a 12 year period ever helped. All of them caused some sort of disabling health condition. I am convinced that this is done by design and not by chance.

The world's elderly

World Governments and their secret cohesion with Big Pharma have plotted for years to come up with a scheme to murder the elderly. They hit on a good one in type 2 diabetes. The scam has worked well and will continue for a while yet. So far there has been little or no resistance from the aged and the public.

Back ache

Tell me about it. At times just getting out of bed was a struggle. Getting dressed was a struggle. Standing up after being seated for a while was a struggle. Getting in and out of the car was a struggle.

Painful knee.

Forty years ago I hurt my left knee in a fall. It healed and never gave me any trouble until I began taking Metformin. For many months I suffered from a tender knee in bed. I was unable to lay on my left side because of the soreness and discomfort.

Following the advice of a Natural Health professional I began to take Garlicin. Within a month the problem had gone. Even at this point I never thought the prescription drugs were the cause of the sore knee. I trusted my doctor.

Many elderly undergo surgery

Some older people undergo knee surgery. This, I believe, is due in many cases to the toxic drugs they had been taking for a months or years. The same with hip replacements. Stop the statins and anti-diabetic drugs and this type of surgery may be prevented in many cases.

A 75 year old friend recently died on the operating table while having surgery on his left knee. His heart “couldn't take it”. they said. And no wonder he had been on the usual Statins and other drugs for years.

end